• Previous Article
    Existence and uniqueness of solutions for a model of non-sarcomeric actomyosin bundles
  • DCDS Home
  • This Issue
  • Next Article
    Regularity criteria for the Boussinesq system with temperature-dependent viscosity and thermal diffusivity in a bounded domain
September  2016, 36(9): 4925-4943. doi: 10.3934/dcds.2016013

Multiple periodic solutions of delay differential systems with $2k-1$ lags via variational approach

1. 

School of Mathematics and Statistics, Beijing Institute of Technology, Beijing 100081, China

2. 

Department of Foundation Courses, Beijing Union University, Beijing 100101, China

Received  August 2015 Revised  February 2016 Published  May 2016

By variational methods, this paper considers 4k-periodic solutions of a kind of differential delay systems with $2k-1$ lags. Our results reveal the fact that the number of $4k-$periodic orbits depends only upon the eigenvalues of both matrices $A_{\infty}$ and $A_0$. The conditions are more definite and easier to be examined. Moreover, two examples are given to illustrate the applications of the results.
Citation: Weigao Ge, Li Zhang. Multiple periodic solutions of delay differential systems with $2k-1$ lags via variational approach. Discrete & Continuous Dynamical Systems, 2016, 36 (9) : 4925-4943. doi: 10.3934/dcds.2016013
References:
[1]

L. Fannio, Multiple periodic solutions of Hamiltonian systems with strong resonance at infinity, Discrete and Cont. Dynamicals Sys., 3 (1997), 251-264. doi: 10.3934/dcds.1997.3.251.  Google Scholar

[2]

G. Fei, Multiple periodic solutins of differential delay equations via Hamiltonian systems(I), Nonlinear Anal., 65 (2006), 25-39. doi: 10.1016/j.na.2005.06.011.  Google Scholar

[3]

G. Fei, Multiple periodic solutins of differential delay equations via Hamiltonian systems(II), Nonlinear Anal., 65 (2006), 40-58. doi: 10.1016/j.na.2005.06.012.  Google Scholar

[4]

W. Ge, On the existence of periodic solutions of the differential delay equations with multiple lags, Acta Appl. Math. Sinica(in Chinese), 17 (1994), 173-181. Google Scholar

[5]

W. Ge, Oscillatory periodic solutions of differential delay equations with multiple lags, Chinese Sci. Bull., 42 (1997), 444-447. doi: 10.1007/BF02882587.  Google Scholar

[6]

W. Ge, Periodic solutions of the differential delay equation $x'(t) = -f(x(t-1))$, Acta Math. Sinica(New Series), 12 (1996), 113-121. doi: 10.1007/BF02108151.  Google Scholar

[7]

W. Ge, Two existence theorems of periodic solutions for differential delay equations, Chinese Ann. Math., 15 (1994), 217-224.  Google Scholar

[8]

Z. Guo and J. Yu, Multiple results for periodic solutions to delay differential equations via critical point theory, J. Differential Equations, 218 (2005), 15-35. doi: 10.1016/j.jde.2005.08.007.  Google Scholar

[9]

Z. Guo and J. Yu, Multiple results on periodic solutions to higher dimensional differential equations with multiple delays, J. Dynam. Differential Equations, 23 (2011), 1029-1052. doi: 10.1007/s10884-011-9228-z.  Google Scholar

[10]

J. Kaplan and J. Yorke, Ordinary differential equations which yield periodic solution of delay equations, J. Math. Anal. Appl., 48 (1974), 317-324. doi: 10.1016/0022-247X(74)90162-0.  Google Scholar

[11]

J. Li and X. He, Multiple periodic solutions of differential delay equations created by asymptotically linear Hailtonian systems, Nonlinear Anal., 31 (1998), 45-54. doi: 10.1016/S0362-546X(96)00058-2.  Google Scholar

[12]

J. Li and X. He, Proof and gengeralization of Kaplan-Yorke' conjecture under the condition $f'(0)>0$ on periodic solution of differential delay equations, Sci. China Ser. A, 42 (1999), 957-964. doi: 10.1007/BF02880387.  Google Scholar

[13]

J. Li, X. He and Z. Liu, Hamiltonian symmetric group and multiple periodic solutions of differential delay equations, Nonlinear Analysis, TMA, 35 (1999), 457-474. doi: 10.1016/S0362-546X(97)00623-8.  Google Scholar

[14]

S. Li and J. Liu, Morse theory and asymptotically linear Hamiltonian systems, J. Differential Equations, 78 (1989), 53-73. doi: 10.1016/0022-0396(89)90075-2.  Google Scholar

[15]

J. Mawhen and M. Willem, Critical Point Theory and Hamiltonian System, Springer-Verlag, New Yorke, 1989. doi: 10.1007/978-1-4757-2061-7.  Google Scholar

[16]

R. D. Nussbaum, Periodic solutions of special differential delay equations: An example in nonlinear functional analysis, Proc. Loyal Soc. Edingburgh, 81 (1978), 131-151. doi: 10.1017/S0308210500010490.  Google Scholar

show all references

References:
[1]

L. Fannio, Multiple periodic solutions of Hamiltonian systems with strong resonance at infinity, Discrete and Cont. Dynamicals Sys., 3 (1997), 251-264. doi: 10.3934/dcds.1997.3.251.  Google Scholar

[2]

G. Fei, Multiple periodic solutins of differential delay equations via Hamiltonian systems(I), Nonlinear Anal., 65 (2006), 25-39. doi: 10.1016/j.na.2005.06.011.  Google Scholar

[3]

G. Fei, Multiple periodic solutins of differential delay equations via Hamiltonian systems(II), Nonlinear Anal., 65 (2006), 40-58. doi: 10.1016/j.na.2005.06.012.  Google Scholar

[4]

W. Ge, On the existence of periodic solutions of the differential delay equations with multiple lags, Acta Appl. Math. Sinica(in Chinese), 17 (1994), 173-181. Google Scholar

[5]

W. Ge, Oscillatory periodic solutions of differential delay equations with multiple lags, Chinese Sci. Bull., 42 (1997), 444-447. doi: 10.1007/BF02882587.  Google Scholar

[6]

W. Ge, Periodic solutions of the differential delay equation $x'(t) = -f(x(t-1))$, Acta Math. Sinica(New Series), 12 (1996), 113-121. doi: 10.1007/BF02108151.  Google Scholar

[7]

W. Ge, Two existence theorems of periodic solutions for differential delay equations, Chinese Ann. Math., 15 (1994), 217-224.  Google Scholar

[8]

Z. Guo and J. Yu, Multiple results for periodic solutions to delay differential equations via critical point theory, J. Differential Equations, 218 (2005), 15-35. doi: 10.1016/j.jde.2005.08.007.  Google Scholar

[9]

Z. Guo and J. Yu, Multiple results on periodic solutions to higher dimensional differential equations with multiple delays, J. Dynam. Differential Equations, 23 (2011), 1029-1052. doi: 10.1007/s10884-011-9228-z.  Google Scholar

[10]

J. Kaplan and J. Yorke, Ordinary differential equations which yield periodic solution of delay equations, J. Math. Anal. Appl., 48 (1974), 317-324. doi: 10.1016/0022-247X(74)90162-0.  Google Scholar

[11]

J. Li and X. He, Multiple periodic solutions of differential delay equations created by asymptotically linear Hailtonian systems, Nonlinear Anal., 31 (1998), 45-54. doi: 10.1016/S0362-546X(96)00058-2.  Google Scholar

[12]

J. Li and X. He, Proof and gengeralization of Kaplan-Yorke' conjecture under the condition $f'(0)>0$ on periodic solution of differential delay equations, Sci. China Ser. A, 42 (1999), 957-964. doi: 10.1007/BF02880387.  Google Scholar

[13]

J. Li, X. He and Z. Liu, Hamiltonian symmetric group and multiple periodic solutions of differential delay equations, Nonlinear Analysis, TMA, 35 (1999), 457-474. doi: 10.1016/S0362-546X(97)00623-8.  Google Scholar

[14]

S. Li and J. Liu, Morse theory and asymptotically linear Hamiltonian systems, J. Differential Equations, 78 (1989), 53-73. doi: 10.1016/0022-0396(89)90075-2.  Google Scholar

[15]

J. Mawhen and M. Willem, Critical Point Theory and Hamiltonian System, Springer-Verlag, New Yorke, 1989. doi: 10.1007/978-1-4757-2061-7.  Google Scholar

[16]

R. D. Nussbaum, Periodic solutions of special differential delay equations: An example in nonlinear functional analysis, Proc. Loyal Soc. Edingburgh, 81 (1978), 131-151. doi: 10.1017/S0308210500010490.  Google Scholar

[1]

Nguyen Thi Van Anh. On periodic solutions to a class of delay differential variational inequalities. Evolution Equations & Control Theory, 2021  doi: 10.3934/eect.2021045

[2]

Xiao Wang, Zhaohui Yang, Xiongwei Liu. Periodic and almost periodic oscillations in a delay differential equation system with time-varying coefficients. Discrete & Continuous Dynamical Systems, 2017, 37 (12) : 6123-6138. doi: 10.3934/dcds.2017263

[3]

Yukihiko Nakata. Existence of a period two solution of a delay differential equation. Discrete & Continuous Dynamical Systems - S, 2021, 14 (3) : 1103-1110. doi: 10.3934/dcdss.2020392

[4]

Mohameden Ahmedou, Mohamed Ben Ayed, Marcello Lucia. On a resonant mean field type equation: A "critical point at Infinity" approach. Discrete & Continuous Dynamical Systems, 2017, 37 (4) : 1789-1818. doi: 10.3934/dcds.2017075

[5]

Fioralba Cakoni, Houssem Haddar. A variational approach for the solution of the electromagnetic interior transmission problem for anisotropic media. Inverse Problems & Imaging, 2007, 1 (3) : 443-456. doi: 10.3934/ipi.2007.1.443

[6]

Ovide Arino, Eva Sánchez. A saddle point theorem for functional state-dependent delay differential equations. Discrete & Continuous Dynamical Systems, 2005, 12 (4) : 687-722. doi: 10.3934/dcds.2005.12.687

[7]

Nicola Guglielmi, Christian Lubich. Numerical periodic orbits of neutral delay differential equations. Discrete & Continuous Dynamical Systems, 2005, 13 (4) : 1057-1067. doi: 10.3934/dcds.2005.13.1057

[8]

P. Dormayer, A. F. Ivanov. Symmetric periodic solutions of a delay differential equation. Conference Publications, 1998, 1998 (Special) : 220-230. doi: 10.3934/proc.1998.1998.220

[9]

Pavel Drábek, Martina Langerová. Impulsive control of conservative periodic equations and systems: Variational approach. Discrete & Continuous Dynamical Systems, 2018, 38 (8) : 3789-3802. doi: 10.3934/dcds.2018164

[10]

Sergey V. Bolotin, Piero Negrini. Variational approach to second species periodic solutions of Poincaré of the 3 body problem. Discrete & Continuous Dynamical Systems, 2013, 33 (3) : 1009-1032. doi: 10.3934/dcds.2013.33.1009

[11]

José Ángel Cid, Luís Sanchez. Nonnegative oscillations for a class of differential equations without uniqueness: A variational approach. Discrete & Continuous Dynamical Systems - B, 2020, 25 (2) : 545-554. doi: 10.3934/dcdsb.2019253

[12]

Xianhua Huang. Almost periodic and periodic solutions of certain dissipative delay differential equations. Conference Publications, 1998, 1998 (Special) : 301-313. doi: 10.3934/proc.1998.1998.301

[13]

Abd-semii Oluwatosin-Enitan Owolabi, Timilehin Opeyemi Alakoya, Adeolu Taiwo, Oluwatosin Temitope Mewomo. A new inertial-projection algorithm for approximating common solution of variational inequality and fixed point problems of multivalued mappings. Numerical Algebra, Control & Optimization, 2021  doi: 10.3934/naco.2021004

[14]

Eugenii Shustin. Exponential decay of oscillations in a multidimensional delay differential system. Conference Publications, 2003, 2003 (Special) : 809-816. doi: 10.3934/proc.2003.2003.809

[15]

Songbai Guo, Jing-An Cui, Wanbiao Ma. An analysis approach to permanence of a delay differential equations model of microorganism flocculation. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021208

[16]

Arnaud Münch. A variational approach to approximate controls for system with essential spectrum: Application to membranal arch. Evolution Equations & Control Theory, 2013, 2 (1) : 119-151. doi: 10.3934/eect.2013.2.119

[17]

Chiun-Chuan Chen, Hung-Yu Chien, Chih-Chiang Huang. A variational approach to three-phase traveling waves for a gradient system. Discrete & Continuous Dynamical Systems, 2021, 41 (10) : 4737-4765. doi: 10.3934/dcds.2021055

[18]

Changrong Zhu, Bin Long. The periodic solutions bifurcated from a homoclinic solution for parabolic differential equations. Discrete & Continuous Dynamical Systems - B, 2016, 21 (10) : 3793-3808. doi: 10.3934/dcdsb.2016121

[19]

Hongyong Zhao, Daiyong Wu. Point to point traveling wave and periodic traveling wave induced by Hopf bifurcation for a diffusive predator-prey system. Discrete & Continuous Dynamical Systems - S, 2020, 13 (11) : 3271-3284. doi: 10.3934/dcdss.2020129

[20]

Ábel Garab. Unique periodic orbits of a delay differential equation with piecewise linear feedback function. Discrete & Continuous Dynamical Systems, 2013, 33 (6) : 2369-2387. doi: 10.3934/dcds.2013.33.2369

2020 Impact Factor: 1.392

Metrics

  • PDF downloads (54)
  • HTML views (0)
  • Cited by (7)

Other articles
by authors

[Back to Top]